# SDR SWAA2025012079638

- Difficulty date: December 19, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCCESS PANEL 834DZ ENTRY DOOR AT AFT GALLEY AREA 2024-763389<[01] REPLACED BRACKET 411A2129-321 PO: 2024-276898 ON ACCES PANEL 834DZ ENTRY DOOR AT AFT GALLEY AREA IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 411A2119 SHEET: 72 REV - MEASUREMENTS OF CRACK ARE: L: 0.484'; TOOL USED CALIPER P/N: 500-752-20 S/N: B21037208 DUE DATE 17-APR-25;[02] REPLACED BRACKET 411A2129-321 PO: 2024-276898 ON ACCES PANEL 834DZ ENTRY DOOR AT AFT GALLEY AREA IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 411A2119 SHEET: 72 REV - MEASUREMENTS OF CRACK ARE: L: 0.484'; TOOL USED CALIPER P/N: 500-752-20 S/N: B21037208 DUE DATE 17-APR-25
